# SDR AALA2020081439008

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 14,717 hours, 5,563 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - ELECTRICAL ODOR FROM FORWARD GALLEY COFFEE MAKER. TURNED COFFEE MAKER OFF AND ODOR WENT AWAY.  DEFERRED 8-284NEF-N: COFFEE MAKER/ESPRESSO MACHINE AUTHORIZED.  INSPECTED BOTH GALLEY COFFEE MAKERS PER AMM 25-35-00, OPERATIONAL CHECK GOOD.  BOTH UNITS ARE NEW, SUSPECT "NEW BURN ODOR".  NO FURTHER BURN ODOR NOTED. CLEARED DEFERRAL.
